# SDR ASAA0954266

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,057 hours, 2,601 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 762246
- Condition: Leaking
- Location: Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG IS REQUIRING INCREASINGLY FREQUENT SERVICING.  GROUNDED YES. COMPLIED WITH REF 24 11 001 PERFORMED LEAK CK FOUND SERVICE COUPLING LEAKING.  INSTALLED NEW PACKING AND COUPLING REF 24 11 61MM.  PERFORMED LK CK FOUND NO PRESS DROP AND LEAK @ COUPLING/PORT ALSO RAN NR 1 ENG W/IDG GEN ON FOUND NO LEAKS @ IDLE RUN.  OPS NORMAL.
